Catalog Home Page

Publications: Ng, Vee

Stats for Ng, Vee
Export as [feed] RSS
Group by: Publication Type | Year
Jump to: 2012 | 2010 | 2006 | 2004 | 2002 | 2000 | 1999
Number of items: 7.

2012

Ng, V.M. (2012) Bayesian inference for the precision matrix for scale mixtures of normal distributions. Communications in Statistics - Theory and Methods, 41 (24). pp. 4407-4412.

2010

Ng, V.M. (2010) On Bayesian inference with conjugate priors for scale mixtures of normal distributions. Journal of Applied Probability & Statistics, 5 (1). pp. 69-76.

2006

Ng, V.M. (2006) Inference for P(Y<X) for exponential and related distributions. Journal of Modern Applied Statistical Methods, 5 (2). pp. 323-327.

2004

Ng, V.M. (2004) Some robust distributions for the structural multilinear model. International Journal of Statistical Sciences, 3s (Special Issue). pp. 61-67.

2002

Ng, V.M. (2002) Robust Bayesian inference for seemingly unrelated regressions with elliptical errors. Journal of Multivariate Analysis, 83 (2). pp. 409-414.

2000

Ng, V.M. (2000) A note on predictive inference for multivariate elliptically contoured distributions. Communications in Statistics - Theory and Methods, 29 (3). pp. 477-483.

1999

Ng, V.M. and Wong, K.Y. (1999) Using simulation on the Internet to teach statistics. The Mathematics teacher, 92 (8). pp. 729-733.

This list was generated on Fri Nov 21 10:25:07 2014 GMT.